# SDR CALA2021053100749

- Difficulty date: May 28, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347288020000
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 DOT 42-039 MAIN AFT CABIN FLOOR SUPPORT BEAM HAVE CORROSION Y254 FR66 BLENDED MAIN AFT CABIN FLOOR SUPPORT BEAM Y254 AT FR66 IAW SRM 5 1-74-00 L=2.6" W=1.4" D=0.048" ORIGINAL THICKNESS 0.071", REMAIN ING 0.023" FOUND TO BE OUT OF LIMIT IAW SRM 53-00-14-283-002 FIG 001 SHEET 01 REMOVED AND REPLACED FLOOR BEAM SUPPORT Y254 FR66 IAW SRM 51-42-11. MAINTNENACE ACCOMPLISHED BY V933868 ON WC 0001 ADD EMP:283 AT ST AEROSPACE BFM 283 AT ST AEROSPACE BFM 283 AT ST AEROSPACE BFM ... WC 0001283 AT ST AEROSPACE BFM
